# SDR XNA01244

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,193 hours, 48,363 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Tube
- Condition: Cracked
- Location: Fuel De-Icing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE FIRE WARNING NR 2 ENGINE PERFORMED ALL REQUESTED CHECKLIST RETURN TO AIRPORT AS REQUEST.  REMOVED AND REPLACED FUEL DE-ICING CRACKED TUBE ASSY IAW MM 73-14-00. OPS CK OK IAW MM 73-10-00.  (ORIG/CLOSED)
